Hill Publishing Group | contact@hillpublisher.com

Hill Publishing Group

Location:Home / Journals / Journal of Applied Mathematics and Computation /

DOI:http://dx.doi.org/10.26855/jamc.2018.03.004

Necessary and Sufficient Conditions for Oscillation of Nonlinear Second-Order Delay Differential Equations

Date: April 7,2018 |Hits: 1456 Download PDF How to cite this paper

Abstract

In this work, necessary and sufficient conditions are obtained by using Lebesque's Domi-

nated Convergence theorem for oscillation of solutions of second-order delay differential equations of the form:

under the assumptions, when H is sublinear and superlinear. Further, two

illustrating examples are presented to show that feasibility and effectiveness of main results. Also, an open problem is included.

References

How to cite this paper

Necessary and Sufficient Conditions for Oscillation of Nonlinear Second-Order Delay Differential Equations  
Shyam Sundar Santra
Department of Mathematics, Sambalpur University, Sambalpur 768019, India
Corresponding author: Shyam Sundar Santra, Department of Mathematics, Sambalpur University, Sambalpur 768019, India
E-mail: shyam01.math@gmail.com
How to cite this paper: Santra, S.S. (2018) Necessary and Sufficient Conditions for Oscillation of Nonlinear Second-Order Delay Differential Equations. Journal of Applied Mathematics and Computation, 2(3), 100-106.
http://dx.doi.org/10.26855/jamc.2018.03.004

Volumes & Issues

Free HPG Newsletters

Add your e-mail address to receive free newsletters from Hill Publishing Group.

Contact us

Hill Publishing Group

8825 53rd Ave

Elmhurst, NY 11373, USA

E-mail: contact@hillpublisher.com

Copyright © 2019 Hill Publishing Group Inc. All Rights Reserved.